# SDR SWAA2014103033543

- Difficulty date: October 12, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,246 hours, 65,791 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL STRINGER CRACKED AT BS 727 STRINGER 23L.  R & R CHANNEL IAW SRM & DWG.
